Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Itchy skin rashes on arms, legs. On Ideal Protein diet, successful weight loss. Rashes due to diet?

I have been on the Ideal Protein diet for 13 weeks and have been very successful. I started this week with a skin rash that itches. The rash appears on both of my arms and a few spots on my legs. I see on line that the rash can be from a diet high in protein resulting in a vitamin deficiency. I was going to check with the doctor and counselors on Monday but I came across this website so I thought I would ask.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  818
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI ,
Thanks for writing in.
The condition can be xerosis, pellagra ,deficiency dermatitis due to vitamin deficiency.
A good quality moisturizer application twice a day would be helpful.
For itching I usually prescribe tab.Cetirizine twice a day.
A visit to your dermatologist or physician would clarify the diagnosis.

Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor